Alert archive / North Dakota / Wind Advisories in 2010

Wind Advisory 4, NWS Bismarck, ND

April 14, 201021 counties in North Dakota

NWS Bismarck, ND issued this wind advisory at Apr 14, 2010, 2:30 AM MDT for 21 counties in North Dakota. It took effect at Apr 14, 2010, 9:00 AM MDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2010, 2:30 AM MDT (08:30 UTC)
In effect from
Apr 14, 2010, 9:00 AM MDT
Expired
Apr 14, 2010, 7:49 PM MDT
In force
11 hr
Issued by
NWS Bismarck, ND
All 21 counties

Billings County, ND, Bottineau County, ND, Bowman County, ND, Burke County, ND, Divide County, ND, Dunn County, ND, Golden Valley County, ND, Hettinger County, ND, McHenry County, ND, McKenzie County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Slope County, ND, Stark County, ND, Wells County, ND, Williams County, ND

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 8.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2010-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2010-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1188 m above ground
0-6 km bulk shear
77 kt
0-1 km storm-relative helicity
-193 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

693 
WWUS73 KBIS 140830
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
330 AM CDT WED APR 14 2010

...WIND ADVISORY FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
FROM MID MORNING TUESDAY THROUGH TUESDAY EVENING...

.STRONG LOW PRESSURE OVER SOUTHEASTERN SASKATCHEWAN WILL PRODUCE
GUSTY WINDS OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
TODAY INTO EARLY TONIGHT. EXPECT SUSTAINED SOUTHWEST WINDS BETWEEN
25 AND 35 MPH WITH GUSTS TO 45 MPH. IN ADDITION...SCATTERED RAIN
SHOWERS WILL DEVELOP ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA
TODAY. SOME WIND GUSTS MAY BRIEFLY EXCEED 45 MPH IN AREAS WHERE
THESE SHOWERS OCCUR.

WINDS WILL DIMINISH TO 15 TO 25 MPH BY AROUND SUNSET AND REMAIN
BREEZY THROUGH WEDNESDAY NIGHT.

NDZ001>005-009>013-017>023-031>033-040-041-043-141700-
/O.NEW.KBIS.WI.Y.0004.100414T1500Z-100415T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN
330 AM CDT WED APR 14 2010 /230 AM MDT WED APR 14 2010/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

* WINDS WILL BEGIN INCREASING BY MID MORNING...WITH SUSTAINED
  WESTERLY WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 45 MPH.

* WINDS WILL DIMINISH TO 15 AND 25 MPH BY AROUND SUNSET. 

* HIGH PROFILE VEHICLES WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KS/TWH
4 follow-up statements
506 
WWUS73 KBIS 140856 CCA
NPWBIS

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
355 AM CDT WED APR 14 2010

...WIND ADVISORY FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
FROM MID MORNING WEDNESDAY THROUGH WEDNESDAY EVENING...

.STRONG LOW PRESSURE OVER SOUTHEASTERN SASKATCHEWAN WILL PRODUCE
GUSTY WINDS OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
TODAY INTO EARLY TONIGHT. EXPECT SUSTAINED SOUTHWEST WINDS BETWEEN
25 AND 35 MPH WITH GUSTS TO 45 MPH. IN ADDITION...SCATTERED RAIN
SHOWERS WILL DEVELOP ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA
TODAY. SOME WIND GUSTS MAY BRIEFLY EXCEED 45 MPH IN AREAS WHERE
THESE SHOWERS OCCUR.

WINDS WILL DIMINISH TO 15 TO 25 MPH BY AROUND SUNSET AND REMAIN
BREEZY THROUGH WEDNESDAY NIGHT.

NDZ001>005-009>013-017>023-031>033-040-041-043-141730-
/O.NEW.KBIS.WI.Y.0004.100414T1500Z-100415T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN
355 AM CDT WED APR 14 2010 /255 AM MDT WED APR 14 2010/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

* WINDS WILL BEGIN INCREASING BY MID MORNING...WITH SUSTAINED
  WESTERLY WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 45 MPH.

* WINDS WILL DIMINISH TO 15 AND 25 MPH BY AROUND SUNSET. 

* HIGH PROFILE VEHICLES WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KS/TWH
921 
WWUS73 KBIS 140939 CCA
NPWBIS

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
439 AM CDT WED APR 14 2010

...WIND ADVISORY FOR WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
FROM MID MORNING WEDNESDAY THROUGH WEDNESDAY EVENING...

.STRONG LOW PRESSURE OVER SOUTHEASTERN SASKATCHEWAN WILL PRODUCE
GUSTY WINDS OVER WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
TODAY INTO EARLY TONIGHT. EXPECT SUSTAINED SOUTHWEST WINDS BETWEEN
25 AND 35 MPH WITH GUSTS TO 45 MPH. IN ADDITION...SCATTERED RAIN
SHOWERS WILL DEVELOP ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA
TODAY. SOME WIND GUSTS MAY BRIEFLY EXCEED 45 MPH IN AREAS WHERE
THESE SHOWERS OCCUR.

WINDS WILL DIMINISH TO 15 TO 25 MPH BY AROUND SUNSET AND REMAIN
BREEZY THROUGH WEDNESDAY NIGHT.

NDZ001>005-009>013-017>023-031>033-040-041-043-141830-
/O.COR.KBIS.WI.Y.0004.100414T1500Z-100415T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN
439 AM CDT WED APR 14 2010 /339 AM MDT WED APR 14 2010/

...WIND ADVISORY IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS MORNING
TO 10 PM CDT /9 PM MDT/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 10 AM CDT /9 AM MDT/ THIS
MORNING TO 10 PM CDT /9 PM MDT/ THIS EVENING. 

* WINDS WILL BEGIN INCREASING BY MID MORNING...WITH SUSTAINED
  SOUTHWESTERLY WINDS OF 25 TO 35 MPH AND GUSTS TO AROUND 45 MPH.

* WINDS WILL DIMINISH TO 15 AND 25 MPH BY AROUND SUNSET. 

* HIGH PROFILE VEHICLES WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

KS/TWH
185 
WWUS73 KBIS 141818
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
118 PM CDT WED APR 14 2010

...WIND ADVISORY WESTERN AND PORTIONS OF CENTRAL NORTH DAKOTA
THROUGH WEDNESDAY EVENING...

.STRONG LOW PRESSURE OVER SOUTHEASTERN SASKATCHEWAN IS PRODUCING
WIND GUSTS TO 45 MPH. SCATTERED RAIN SHOWERS ACROSS WESTERN AND
NORTH CENTRAL NORTH DAKOTA MAY CAUSE GUSTS TO BRIEFLY EXCEED 45
MPH IN AREAS WHERE THESE SHOWERS OCCUR.

WINDS WILL DIMINISH TO 15 TO 25 MPH AROUND SUNSET AND WILL REMAIN
BREEZY TONIGHT.

NDZ001>005-009>013-017>023-031>033-040-041-043-150230-
/O.CON.KBIS.WI.Y.0004.000000T0000Z-100415T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN
118 PM CDT WED APR 14 2010 /1218 PM MDT WED APR 14 2010/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/
THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS
EVENING. 

* WINDS ARE GUSTING TO 45 MPH.

* WINDS WILL DIMINISH TO 15 AND 25 MPH BY AROUND SUNSET.

* HIGH PROFILE VEHICLES WILL BE IMPACTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 30 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SCHECK
415 
WWUS73 KBIS 150149
NPWBIS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT WED APR 14 2010

.A STRONG WESTERLY WIND HAS DIMINISHED BELOW ADVISORY CRITERIA
THIS EVENING.

NDZ001>005-009>013-017>023-031>033-040-041-043-150300-
/O.CAN.KBIS.WI.Y.0004.000000T0000Z-100415T0300Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...WILLISTON...NEW TOWN...MINOT...TOWNER...
RUGBY...WATFORD CITY...KILLDEER...BEULAH...HAZEN...CENTER...
GARRISON...MCCLUSKY...HARVEY...BEACH...MEDORA...DICKINSON...
MARMARTH...MOTT...BOWMAN
849 PM CDT WED APR 14 2010 /749 PM MDT WED APR 14 2010/

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND
ADVISORY. 

A STRONG WESTERLY WIND HAS DIMINISHED SOMEWHAT THIS EVENING...AND
IS NOW BELOW ADVISORY CRITERIA ACROSS NORTHWEST INTO CENTRAL NORTH
DAKOTA. BREEZY CONDITIONS WILL PERSIST OVERNIGHT...WITH SUSTAINED
SPEEDS OF 15 TO 25 MPH...AND GUSTS OVER 30 MPH AT TIMES.

$$

KINNEY

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:20 AM MDT, 10 minutes earlier.

Area forecast discussion, Apr 14, 2:20 AM MDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
320 AM CDT WED APR 14 2010

.SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

FORECAST HIGHLIGHTS TODAY INCLUDE A WIND ADVISORY FOR WESTERN AND
PORTIONS OF CENTRAL NORTH DAKOTA FROM MID MORNING TODAY INTO EARLY
TONIGHT. PRECIPITATION CONCERNS WILL PRIMARILY RESIDE IN THE WEST
AND NORTH CLOSEST TO THE UPPER LOW AND STRONGER CYCLONIC
FLOW/CONVERGENCE AND SHORTWAVE ACTIVITY. WEATHER PATTERN LOOKS
TRANQUIL FRIDAY THROUGH FRIDAY NIGHT.

THE LATEST WATER VAPOR IMAGERY SHOWS A CLOSED UPPER LOW OVER
NORTHEASTERN MONTANA. THE DEEP MOISTURE PLUME ASSOCIATED WITH OUR
PRECIPITATION YESTERDAY/LAST NIGHT HAS NOW SHIFTED EAST WITH SHOWERY
TYPE PRECIPITATION OCCURRING CLOSER TO THE UPPER LOW IN NORTHWESTERN
NORTH DAKOTA. FOLLOWED THE 4KM WRF-NMM SIMULATED COMPOSITE RADAR
REFLECTIVITY FORECAST IN PREPARING THE WEATHER GRIDS AS IT WAS
VERIFYING THE CURRENT REGIONAL RADAR VERY WELL THIS MORNING. EXPECT
SCATTERED SHOWERS OVER NORTHWESTERN NORTH DAKOTA TODAY EXTENDING
INTO PORTIONS OF NORTH CENTRAL NORTH DAKOTA. NAM BUFR SOUNDINGS
REVEAL GOOD MIXING TODAY WITH UNIDIRECTIONAL FLOW...FAVORING GUSTY
WINDS COMING DOWN TO THE SURFACE. SOUNDINGS SHOW MIXING TO AROUND
750MB AT KMOT AND KDIK...AND TO 800MB AT KISN. EXPECT SUSTAINED
SOUTHWESTERLY WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH
BEGINNING MID MORNING AND CONTINUING THROUGH AROUND SUNSET.
KISN/KMOT/KDIK SOUNDINGS ALSO SHOW WEAK CAPE OF 100-200 J/KG THIS
AFTERNOON. SHALLOW INVERTED V TYPE SOUNDINGS SET THE STAGE FOR
CONVECTIVE LOW TOPPED SHOWERS ENHANCING DOWNDRAFT MOMENTUM AS THE
PRECIPITATION FALLS THROUGH THE DRY LAYER BELOW. THUS SOME WIND
GUSTS MAY BRIEFLY EXCEED THE 45 MPH EXPECTED WITHIN THE WIND
ADVISORY AS THE SHOWERS DEVELOP. ELSEWHERE...EXPECT MOSTLY SUNNY
SKIES AND BREEZY CONDITIONS ACROSS SOUTHEASTERN NORTH DAKOTA. KBIS
WILL SEE VARYING AMOUNTS OF CLOUDS AND SUNSHINE DURING THE DAY WITH
MORE CLOUDS AND SHOWERS FAVORING THE WEST AND NORTHWEST AS MENTIONED
ABOVE.

THE UPPER LOW CONTINUES TO MOVE NORTHEAST TO AROUND LAKE WINNIPEG BY
12Z THURSDAY AND THEN INTO THE NORTHERN GREAT LAKES BY 12Z FRIDAY.
NORTH DAKOTA WILL GET ON THE WEST SIDE/COLDER SIDE OF THE LOW
THURSDAY. CYCLONIC FLOW REMAINS OVER THE CWA THROUGH THURSDAY
AFTERNOON WITH A SLIGHT CHANCE OF SHOWERS FOR THE FAR NORTHERN
PORTION. THURSDAY WILL BE A COOLER DAY WITH BREEZY CONDITIONS.
EXPECT NORTHWEST WINDS BETWEEN 20 AND 30 MPH...HOWEVER NOT
ANTICIPATING A WIND ADVISORY AT THIS TIME. AFTERNOON HIGHS WILL
REMAIN IN THE 50S OVER THE FORECAST AREA. THE UPPER FLOW TRANSITIONS
FROM CYCLONIC TO ANTICYCLONIC FLOW THURSDAY NIGHT AS AN UPPER RIDGE
TAKES CONTROL FRIDAY INTO FRIDAY NIGHT PRODUCING SUNNY SKIES DURING
THE DAY AND CLEAR SKIES AT NIGHT. AFTER A CHILLY START FRIDAY MORNING
WITH LOWS AROUND 30F...AFTERNOON HIGHS WILL REBOUND TO AROUND 60F.
WINDS FRIDAY AND FRIDAY NIGHT WILL BE LESS THAN 10 MPH.

.LONG TERM...SATURDAY THROUGH TUESDAY...
MODELS DEPICT A BROAD RIDGE OVER THE CENTRAL U.S. AT THE BEGINNING
OF THE EXTENDED PERIOD...THAT IS THEN EXPECTED TO GRADUALLY BECOME
SQUEEZED BETWEEN AN APPROACHING TROUGH TO THE WEST AND A DEEPENING
LOW OVER THE HUDSON BAY/GREAT LAKES REGION. A SERIES OF SHORTWAVES
TRAVERSING THE FLOW UP AND AROUND THE RIDGE WILL RESULT IN A CHANCE
OF PRECIP DURING THE TERM...BUT THERE IS A GOOD DEAL OF UNCERTAINTY
IN PLACEMENT AND TIMING OF ANY INDIVIDUAL FEATURES. THE GFS IS THE
MOST PROGRESSIVE AND BRINGS A CHANCE OF SHOWERS TO THE WEST BY
SATURDAY EVENING...THE ECMWF IS SLOWEST...WITH THE GLOBAL GEM A
REASONABLE COMPROMISE. WILL THEREFORE KEEP A SLIGHT CHANCE OF
SHOWERS AND THUNDERSTORMS FOR LATE IN THE PERIOD (SUNDAY AND SUNDAY
NIGHT) OVER THE WESTERN HALF OF THE CWA. TEMPERATURES SHOULD REMAIN
AT OR SLIGHTLY ABOVE SEASONAL NORMALS.

&&

.AVIATION...
THE LOW PRESSURE CENTER ASSOCIATED WITH THE COLD FRONT THAT SWEPT
THROUGH THE STATE OVERNIGHT WILL MAKE ITS WAY FROM NE MONTANA
TOWARDS LAKE WINNEPEG. THIS SHOULD RESULT IN SOME RESIDUAL SHOWERS
AND POSSIBLY A THUNDERSTORM...ESPECIALLY ALONG THE NORTHERN
TERMINALS OF KISN AND KMOT. CLOUD SHIELD IS LIFTING NORTH AND EAST
WITH MAINLY CLEAR SKIES NOTED EARLY THIS MORNING IN THE SOUTHWEST
AND SOUTH CENTRAL. AS THE SURFACE AND UPPER LOWS MOVE EAST THE WRAP
AROUND MOISTURE WILL EVENTUALLY SPREAD SOUTHEAST ACROSS THE AREA.
EXPECT MAINLY VFR CIGS BY 12Z TODAY...BUT TONIGHT WE COULD SEE SOME
MVFR CIGS ESPECIALLY IN THE NORTH. EXPECT SOUTHWEST WINDS OF 15 TO
30 KNOTS WITH SOME HIGHER GUSTS...SHIFTING MORE WESTERLY AS THE LOW
MOVES TO THE NORTH. THE STRONGEST WINDS WILL BE ACROSS THE NORTH.
SHOWER ACTIVITY COULD ALSO PRODUCE SOME LOCALLY HIGHER WINDS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 10 AM CDT /9 AM MDT/ THIS MORNING TO 10 PM
CDT /9 PM MDT/ THIS EVENING FOR NDZ001>005-009>013-017>023-
031>033-040-041-043.

&&

KS/BN/TWH
Hazardous weather outlook, Apr 13, 9:50 PM MDT, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
1050 PM CDT TUE APR 13 2010

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-141100-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
1050 PM CDT TUE APR 13 2010 /950 PM MDT TUE APR 13 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

EXPECT VERY WINDY CONDITIONS AGAIN WEDNESDAY. A SOUTHWEST WIND
WILL INCREASE DURING THE MID TO LATE MORNING HOURS. EXPECT
SUSTAINED SPEEDS OF 25 TO 35 MPH...WITH GUSTS OF 45 TO 50
MPH...INTO THE EARLY EVENING HOURS.

SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KINNEY

Nearby

Wind Advisories in North Dakota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.